Posted by JulieK on July 3, 2000, at 22:52:21
In reply to Re: withdrawal, posted by Jonathan on June 19, 2000, at 5:36:38
I've been on Effexor at 300 for about a year now. About a month ago I asked my doctor if I could start reducing my dosage because I felt I was gaining weight on effexor. My metabolism use to be very fast and it really had slowed down. It is strange to be gaining weight when you don't have a taste for the foods you use to like. I found it difficult to even cook dinner at night for my son because of my lack of appetite. Anyway, He gave me the starter pack to use in reverse to go down to 150, 75 and then 37.5. On day 3 of taking nothing, I ended up in the emergency room on memorial day weekend in a total panic attack. I could not stop crying even though nothing had happened that day to cause this crash. What a nose dive. The doc put me back on 37.5 and thought maybe it was still the depression. Now I'm scared to try to go off again. Has anyone tried to Prozac method from Cam w on 2/11/00? Nice to hear I'm not the only one! I really thought I was going crazy.
Take care. Julie